# SDR 04FDEA02639

- Difficulty date: September 4, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 78,715 hours, 21,204 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP INBOARD TRACK 1 EACH AFT UPPER SMALL ROLLER IS PITTED.  REMOVED AND REPLACED LEFT HAND INBOARD FLAP INBOARD TRACK AFT UPPER SMALL LOAD ROLLER IAW FEDEX EA> 8-5750-81449.  ORIGINAL COPY OF EA 8-5750-81449 IS ATTACHED TO FEDEX N/R N00910, REFERENCE N/R N00925.
